Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from Type 2 diabetes, hypertension, Ischemia, epilepsy. Rashes on body, burning in feet. What to do ?

Hi Gm sir, my dad is suffering from DMII + hypertension , Ischemia of Heart and epilepsy , i.e. doctors told small vessel arteriopathy. He is taking the tablets Eption 100mg three times , Glimpride 4mg two times , Telmikind H 80 morning, Pevisca plus , metpure xl at nigth. now due to the gigh dose or allergy he has got rashes on his full body , itching a lot and has burning sensation of feet. to reduce that allergy what can i do and Yesterday when i shown skin specialist he told that Eption 100mg dose is high so its happening like that plz help me in this matter
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
Your father is having multiple medical problems Diabetes,Hypertension,Ischemic Heart disease and Epilepsy due to which is taking poly therapy and he has developed some kind of allergy that is Urtacaria.
The burning sensation could be due to associated peripheral Neuropathy, please take treatment as advised by dermatologist as it could be due to allergy also and if any drug is culprit it should be stopped.
The Eptoin dose 100 mg Three times a day is not high dose please continue to take all medicine .
Take care
Good Luck.
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor